# SDR 2006UALA01308

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 39,422 hours, 29,031 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ELECTRIC ODOR REPORTED FROM AFT F-A JUMPSEAT.  UNDETERMINABLE. UNABLE TO DUPLICATE ELECTRICAL ODOR.  REPLACED BOTH COALESCER BAGS.
